Kangwei Li
Kangwei Li
Center for Applied Mathematics, Tianjin University
Verified email at - Homepage
Cited by
Cited by
The sharp weighted bound for multilinear maximal functions and Calderón–Zygmund operators
K Li, K Moen, W Sun
Journal of Fourier Analysis and Applications 20, 751-765, 2014
Weighted norm inequalities for rough singular integral operators
K Li, C Pérez, IP Rivera-Ríos, L Roncal
Journal of Geometric Analysis 29 (3), 2526–2564, 2019
Proof of an extension of E. Sawyer's conjecture about weighted mixed weak-type estimates
K Li, S Ombrosi, C Pérez
Mathematische Annalen 374 (1-2), 907-929, 2019
Extrapolation for multilinear Muckenhoupt classes and applications
K Li, JM Martell, S Ombrosi
Advances in Mathematics 373, 107286, 2020
Sparse domination theorem for multilinear singular integral operators with -H\" ormander condition
K Li
Michigan Mathematical Journal 67 (2), 253-265, 2018
Sparse bounds for maximal rough singular integrals via the Fourier transform
F Di Plinio, TP Hytönen, K Li
Annales de L'Institut Fourier, 2017
Weak and strong 𝐴_ {𝑝}-𝐴_ {∞} estimates for square functions and related operators
T Hytönen, K Li
Proceedings of the American Mathematical Society 146 (6), 2497-2507, 2018
Weighted mixed weak-type inequalities for multilinear operators
K Li, SJ Ombrosi, B Picardi
Studia Mathematica 244 (2), 203-215, 2019
Vector-valued operators, optimal weighted estimates and the condition
ME Cejas, K Li, C Perez, IP Rivera-Rios
Science China Mathematics, 2017
On Ap-A∞ type estimates for square functions
M Lacey, K Li
Mathematische Zeitschrift 284, 1211-1222, 2016
Two weight norm inequalities for the function
MT Lacey, K Li
Mathematical Research Letters 21 (3), 521–536, 2014
End-point estimates, extrapolation for multilinear Muckenhoupt classes, and applications
K Li, J Martell, H Martikainen, S Ombrosi, E Vuorinen
Transactions of the American Mathematical Society 374 (1), 97-135, 2021
New bounds for bilinear Calder\'on-Zygmund operators and applications
W Damián, M Hormozi, K Li
Revista Matemática Iberoamericana 34 (3), 1177-1210, 2018
Two-weight L p - L q Bounds for Positive Dyadic Operators: Unified Approach to pq and p > q
TS Hänninen, TP Hytönen, K Li
Potential Analysis 45, 579-608, 2016
Weighted estimates for multilinear Fourier multipliers
K Li, W Sun
Forum Mathematicum 27 (2), 1101-1116, 2015
Bilinear representation theorem
K Li, H Martikainen, Y Ou, E Vuorinen
Transactions of the American Mathematical Society 371 (6), 4193-4214, 2019
Two weight inequalities for bilinear forms
K Li
Collectanea Mathematica 68, 129-144, 2017
Weak and strong type weighted estimates for multilinear Calderón–Zygmund operators
K Li, W Sun
Advances in Mathematics 254, 736-771, 2014
Pointwise convergence of the Calderon reproducing formula
K Li, W Sun
Journal of Fourier Analysis and Applications 18 (3), 439-455, 2012
Bloom type inequality for bi-parameter singular integrals: efficient proof and iterated commutators
K Li, H Martikainen, E Vuorinen
International Mathematics Research Notices, 2018
The system can't perform the operation now. Try again later.
Articles 1–20